# SDR AALA201510229002

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 14,604 hours, 5,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE INDICATES DISARMED INTERMITTENTLY ON ECAM & CIDS PANEL.  FLIGHT ATTENDANTS ATTEMPTED RESET WITH NO SUCCESS.  L3 DOOR ARMING PROXIMITY SENSOR REPLACED IAW AMM 52-73-11-400-004A.  OPERATIONS TESTED OK IAW AMM 52-73-00-710-002-B.
